# SDR 2008FA0000672

- Difficulty date: September 26, 2008
- Submitted: October 14, 2008
- Operation: General aviation
- Aircraft: N809QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600698
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Channel
- Part number: 65651285
- Condition: Mislocated
- Location: Cable Pulley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 5 INSP, FOUND ELEVATOR TRIM CABLE CONTACTING ELEVATOR SELECTOR DRIVE CHAIN.  FOUND THE TRIM CABLE PULLEY CHANNEL BRACKET MIS-LOCATED.  ORDERED NEW CHANNEL BRACKET AND RELOCATED PULLEY TO CLEAR SECTOR DRIVE CHAIN.  (K)
